# SDR SWAA2023052552088

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 79,357 hours, 46,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT LOCATION M1673 (AFT LEFT SIDE)<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M1673 OPS CHECK GOOD PER AMM 33-51-06;[02] REMOVED BATTERY DUE TO FAILED CAPACITY TEST REPLACED WITH SERVICEABLE UNIT. OPS CHECK GOOD PER AMM 33-51-06
